# SDR IPXA2021072672072

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,337 hours, 16,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48429
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARIGHT WING INOARD AFT FLAP ASSEMBLY UPPER SKIN REPAIR AT XIFH 216.300 - DAMAGE TO UPPER SKINREPAIRED RIGHT WING INOARD AFT FLAP ASSEMBLY UPPER SKIN IAW UPS EO MD11-5750-79455-A ON LOGPAGE 737524
